Quaternary Reed-Muller Expansions of Mixed Radix Arguments in Cryptographic Circuits

  1. Lookup NU author(s)
  2. Ashur Rafiev
  3. Dr Julian Murphy
  4. Professor Alex Yakovlev
Author(s)Rafiev A, Murphy JP, Yakovlev A
Editor(s)
Publication type Conference Proceedings (inc. Abstract)
Conference Name39th IEEE International Symposium on Multiple-Valued Logic
Conference LocationNaha, Okinawaw, Japan
Year of Conference2009
Legacy Date21-23 May 2009
Volume
Pages370-376
ISBN9780769536071
Full text is available for this publication:
PublisherIEEE
URLhttp://dx.doi.org/10.1109/ISMVL.2009.21
DOI10.1109/ISMVL.2009.21
Actions    Link to this publication
Share
Library holdingsSearch Newcastle University Library for this item